# SDR GLBA20100816G

- Difficulty date: August 15, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 30,159 hours, 35,836 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Clamp
- Condition: Loose
- Location: Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SIG EVENT - PILOT REPORTED THAT THE ACFT WOULD NOT PRESSURIZE IN FLIGHT.  MX INSPECTED THE ACFT AND RESEATED A LOOSE CLAMP ON THE ACM TO THE HEAT EXCHANGER, OPS CHECKS OK, REF 71-51-01.
